MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEM FEM STEM 13X200MM BOW; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEM FEM STEM 13X200MM BOW; LPS AND S-ROM : KNEE STEMS
Model Number 1987-15-313
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 11/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent lps distal femoral replacement on (b)(6) 2014.Patient then presented with a loose distal femoral replacement which was revised to another distal femoral replacement with cemented stem on (b)(6) 2015 ((b)(6) hospital).(a pc would have been submitted).Patient has again presented with a loose distal femoral replacement along with proximal femoral fractures.A decision was made to remove the distal femoral replacement, leave the existing mbt revision tray in situ and replace the distal femoral replacement with a total femoral replacement - do to lack of proximal bone and the view that cementing in another distal femur would result in further loosening.((b)(6) hospital, (b)(6) 2022).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).The device catalog number is unknown; therefore, udi # is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device was not returned to depuy synthes for evaluation, however x-ray were provided for review.Review of the provided x-ray reveled that is not possible determinate damage or defects.The report allegation cannot be confirmed.There is not enough evidence in the photo to confirm the allegation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: d10.

Brand Name
LPS CEM FEM STEM 13X200MM BOW
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15852428
Report Number1818910-2022-23619
Device Sequence Number12041407
Product Code JWH
UDI-Device Identifier10603295078814
UDI-Public10603295078814
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-15-313
Device Catalogue Number198715313
Device Lot NumberEH2NL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer11/23/2022
01/25/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date12/05/2022
01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; LPS CEM FEM STEM 13X200MM BOW; LPS DISTAL FEM COMP XSM RT; LPS DISTAL FEM COMP XSM RT; LPS SEGMENTAL COMPONENT 35MM; LPS SEGMENTAL COMPONENT 35MM; LPS SEGMENTAL COMPONENT 45MM; LPS SEGMENTAL COMPONENT 45MM; LPS UNIV TIB HIN INS XSM 12MM; LPS UNIV TIB HIN INS XSM 12MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale